# SDR QXEA200800497

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 3,626 hours, 3,636 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDA0 FLIGHT 2269 - AFT PASSENGER DOOR INDICATES NOT CLOSED ON THE MFD DOOR PAGE, EVEN THOUGH IT IS CONFIRMED TO BE CLOSED.  MAINTENANCE REPLACED THE PROX SENSOR FOR THE DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
